# SDR ASAA2020020542083

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 24,148 hours, 7,725 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Dirty
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER AUTO PILOT "A" WAS ENGAGED SPEED TRIM FAIL LIGHT ILLUMINATED. AFTER SEVERAL SECONDS SPEED TRIM FAIL LIGHT EXTINGUISHED LESS THEN 60 SECONDS ELAPSED AND STAB OUT OF TRIM LIGHT ILLUMINATED. WE FOLLOWED PROCEDURE IN QRH. GROUNDED - YES. DIVERSION TIME 52 MINUTES. FOUND P18-1, C2 C/B OUT. PERFORMED GVI BEHIND PANEL AND RELEVANT WIRING. NO DEFECT NOTED. REF B737-900 AMM 20-60-01. REMOVED AND REINSTALLED CONNECTORS D700 AND D381 AFTER ACCOMPLISHING GVI AND CONNECTOR CLEANING. NO DEFECTS NOTED. REF B737-900 WDM 27-41-12-5. RESET P18-1, C2 C/B. PERFORMED STAB TRIM MOTOR TEST. TEST PASSED; FULL LENGTH OF TRAVEL OK. REF AMM 22-11-81 AND AMM 27-41-71.
